# SDR AALA201905069025

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 88,104 hours, 24,348 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16221LA03
- Part serial: C16221000784
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LOSS OF STANDBY ATTITUDE INDICATION. AIRCRAFT OVERWEIGHT FOR LANDING. MAINTENANCE REPLACED THE STANDBY ATTITUDE INDICATOR AND ACCOMPLISHED ALL REQUIRED TESTS IAW AMM 34-24-01-404-088. ALL TESTS NORMAL.
